Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Pregnant. Having burning in face, get red cheeks. Fifths disease negative. What could this be?

Hi. I ams 31 1/2 weeks pregnant with 3rd child. My face, at times, feels like its on fire. My cheeks get bright red. my previous doctor appointments have been normal. My body does not feel hot, just my face. I was tested for fifths disease about 1 month ago because I thought it could be that. The test came back negative and also that I have no immunity to it. What could be the cause of this?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The hot feeling in your face is sometimes associated with the hormonal changes that take place in your body associated with pregnancy. This is likely to be a normal physiological variation and is not a worrisome finding.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor